| Catalog Number |
TRX-700 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of pain is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: pain.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported right side "discomfort".Patient was implanted under 22 years of age.Device was explanted.